# SDR CALA2017022400476

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 71,818 hours, 10,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB BURNED OUT ON OVERHEAD PANEL-EMERG EXIT UNARMED LT. RELAMPED CKS OK.
